# SDR ASOA200801721

- Difficulty date: December 23, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 16,424 hours, 13,818 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU ON SHORT FINAL FLIGHT CREW NOTICED AND DETECTED STRONG ODOR OF GASOLINE, FLIGHT ATTENDANT CALLED AND SAID SHE THOUGHT SHE SMELLED THE ODOR OF SOMETHING BURNING...FLT 5059 DEL 36 MINS /  ( AUXILIARY POWER UNIT APU -INTAKE DOOR DEACTIVATED CLOSED /  )
